# SDR CA151029017

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A135A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) REACHING CRUISE ALTITUDE AT FL120, AS THE PILOT REDUCED POWER FOR CRUISE FLIGHT, THE RIGHT ENGINE INDICATIONS INCREASED TO RED LINE VALUES WITH THE TORQUE READING 2200 FT.LB. THIS WAS ACCOMPANIED BY AN HIGH SPEED SOUND FROM THE ENGINE. THE PILOT PULLED THE POWER BACK TO IDLE TO NO AVAIL. HE THEN DECIDED TO FEATHER THE PROPELLER AND SHUT THE ENGINE DOWN. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL.
